Will this ever end? My husband has been taking Tramadol for the last 2 years for his back. Only now has his addiction been obvious. I had no idea until I started researching about the affects of this medication. When he first started taking it, it was great. He chose this medication because it was a non narcotic and I was so happy that he was concerned about that fact. He was no longer in pain and seemed to be happier. It is now to the point where he lies about everything. How many pills he takes, why he withdraws so much money from our account. He is even getting prescriptions from two different hospitals that I know of. I've seen him go through withdrawals and it is horrible. He hallucinates and is in so much pain and he cannot sleep. When we get into an argument about his pills, he blames everything on me. He gets so angry and he is such a different person. I feel so helpless. We have three young children, 2, 6, and 10. I don't want to leave him but it seems like he just doesn't care anymore. Has anyone gone through this that can tell me how to help him in any way?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.